# SDR HNAA2010042400126

- Difficulty date: April 24, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 53,508 hours, 59,317 cycles
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF WITH RT GEAR RED UNSAFE LIGHT AND LT GEAR AMBER DOOR LIGHT ILLUMINATING.  CHECKED OLD PSEC FOR FAULTS, FOUND CODES 6 AND 17.  R & R PSEU IAW 32-61-50, OPS CHECKED GOOD ON THE GROUND. CREW PERFORMED TAKEOFF WARNING TEST, OPS NORMAL.
